# SDR AALA20180329001

- Difficulty date: March 29, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,038 hours, 26,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FORWARD EDGE DOOR STOP BRACKET ON MID CARGO DOOR IS CRACKED.  INSTALLED A NEW STOP PAD FITTING IAW 51-00-05-1, AND DRAWING 5910141.
